# SDR HXS2004F00000

- Difficulty date: March 25, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N6094U
- Make and model: Snias AS350BA
- Aircraft serial: 2751
- Aircraft time: 3,539 hours, 3,893 cycles
- Engine: Tmeca ARRIEL1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002011
- Part serial: 7530
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,329 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 3/25/04, MAIN ROTOR BLADE, SN 7530 REMOVED FROM AC DURING ANNUAL INSPECTION.  130MM SPANWISE CRACK FOUND AT 68.375.
